# SDR 96FDEA00254

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Tube
- Condition: Failed
- Location: A Hyd Syst
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD SYS 'A' LOSS ON DESCENT INTO TYS.  ** (S/D) ** REMOVED AND REPLACED NR 1 ENG TO 'A' SYS MODULE PRESSURE TUBE ASSY. SERVICED HYD - AND RAN NR 1 ENG.  OPS AND LEAK CHECKS GOOD.
